메뉴 건너뛰기




Volumn 46, Issue 4, 2000, Pages 391-399

Rates of convergence for the sup-norm risk in image models under sequential designs

Author keywords

Asymptotic minimax rates; Image models; Primary 62G07; Secondary 62G20; Sequential design; Sup norm loss

Indexed keywords


EID: 0042278762     PISSN: 01677152     EISSN: None     Source Type: Journal    
DOI: 10.1016/S0167-7152(99)00128-5     Document Type: Article
Times cited : (8)

References (5)
  • 2
    • 0009216977 scopus 로고
    • Bounds for the risks of nonparametric regression estimates
    • Ibragimov I.A., Khasminskii R.Z. Bounds for the risks of nonparametric regression estimates. Theory of Probab. Appl. 27:1982;84-99.
    • (1982) Theory of Probab. Appl. , vol.27 , pp. 84-99
    • Ibragimov, I.A.1    Khasminskii, R.Z.2
  • 3
    • 0033565160 scopus 로고    scopus 로고
    • On minimax rates of convergence in image models under sequential design
    • Korostelev A.P. On minimax rates of convergence in image models under sequential design. Statist. Probab. Lett. 43:1999;369-375.
    • (1999) Statist. Probab. Lett. , vol.43 , pp. 369-375
    • Korostelev, A.P.1
  • 5
    • 0000439527 scopus 로고
    • Optimal global rates of convergence for nonparametric estimators
    • Stone C.J. Optimal global rates of convergence for nonparametric estimators. Ann. Statist. 10:1982;1040-1053.
    • (1982) Ann. Statist. , vol.10 , pp. 1040-1053
    • Stone, C.J.1


* 이 정보는 Elsevier사의 SCOPUS DB에서 KISTI가 분석하여 추출한 것입니다.